# SDR DL76P090381

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 31,942 hours, 13,260 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK LT GEN DID NOT AUTOMATICALLY PICK UP THE LOAD.  MANUAL RESET BROUGHT GEN ONLINE.  DUE TO MULTIPLE EICAS MSGS RE EECS ACFT RETURNED TO GATE.  BIT BPCU NO LAST FAULTS NOTED.  RAN LT ENG AT GATE WITH NO DISCREPANCIES NOTED.  OK FOR SVC.
